I am taking sezure medition sonce from 4 years.and the attack didnot came to me since now. But i have notice that my lips are turning in blue. So please tell me the cause and what i have to do.
Your lips can turn blue during a tonic-clonic seizure. It can happen because there’s less oxygen circulating in your body during the seizure. Once the seizure’s over your lips should return to their normal colour. You might find our information about first-aid for seizures useful: epilepsy.org.uk/info/firsta...
If your lips look blue all the time it’s important to see your doctor to check what could be causing this. If your lips suddenly turn blue, your chest hurts or you find breathing difficult you should call an ambulance or go to hospital urgently because these could be signs of a serious medical problem.
I hope this helps.
Epilepsy Action Helpline Team
opinions. Some have been incredible and others have just been horrific. I don't know what to do or where...
AED I've ever taken since I was diagnosed 7 years ago), or to switch to Keppra. I have only ever heard bad...
Hello all Im a medical student in london and i wanted to share with you a video i made about seizures...
Start a Community